# SDR SWAA2012121710707

- Difficulty date: December 4, 2012
- Submitted: December 18, 2012
- Operation: Air carrier
- Aircraft: N605SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27956
- Aircraft time: 57,567 hours, 46,985 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 6546560
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON STR CLIP 23 RT STA 947.  REMOVED AND REPLACED STR CLIP STA 947 STR 23 WITH FABRICATED CLIP ON BACK SHOP WORK ORDER 26285/1600/0005 IAW SPM 57-40-02 AND DW 65-46560.
